Posted by: REE | 2012-01-27


Dear dr i went to the dermotologist last year and he tested my blood and found that it was hormonal hair loss he then put me on acetate that i only used for a month because during that time i got very sick pulmonary embolism blood clots on my lungs because of the pill / contraceptive i am now on warfarin but the dr wants to stop the warfariin mid feb depending on my blood results what else can i take for the hiar loss becaue i am allergic to hormonal treatments is there something else for me the dermotologist said to me before we knew i was ill that its a hormonal hair loss i stop the meds he gave me when i go sick jsut wanted to know if there is stil help for me I AM using pantur 39 shampoo n tonic but its not helping

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Unfortunately, I am not aware of any over the counter medication that you can use for your hairloss. Reconsult the dermatologist and inform him/her about your medical history, in order to get the best treatment.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.